Wisconsin, 2014Damaging Winds in Wisconsin, June 27, 2014
June 27, 2014 · NWS ARX · 4 events in 2 counties and zones
Thunderstorms developed ahead of a northward advancing warm front during the afternoon of June 27th. Some of these storms produced high winds that knocked down large tree branches and power lines from Longwood (Clark County) north to near Medford and Gilman (Taylor County).
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $5,000
- Crop damage
- None recorded
- Events
- 4
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Thunderstorms developed ahead of a northward advancing warm front during the afternoon of June 27th. Some of these storms produced high winds that knocked down large tree branches and power lines from Longwood (Clark County) north to near Medford and Gilman (Taylor County).
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before the first event at Jun 27, 1:05 PM CST, 2 hours 36 minutes earlier.
Area forecast discussion, Jun 27, 1:05 PM CST, 2 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
205 PM CDT FRI JUN 27 2014
.SHORT TERM...(TONIGHT THROUGH SATURDAY)
ISSUED AT 205 PM CDT FRI JUN 27 2014
BIG PICTURE PER WATER VAPOR IMAGERY/RAP 500MB ANALYSIS SHOWS A
WEAKENING MID-LEVEL CONVECTIVELY INDUCED MCV MOVING NORTHEAST
THROUGH IA/SOUTHERN MN THIS AFTERNOON. RADAR MOSAIC SHOWING
WEAKENING SCATTERED SHOWERS AND THUNDERSTORM ACTIVITY WITH THIS
FEATURE MOVING ACROSS THE AREA AS BETTER 925-850MB MOISTURE
TRANSPORT MORE FOCUSED OVER THE CENTRAL PLAINS. OTHERWISE...A WARM
AND MUGGY AIRMASS WAS IN PLACE ACROSS THE AREA WITH TEMPERATURES IN
THE 70/80S AND DEW POINTS IN THE 65-70 DEGREE RANGE.
FOR TONIGHT...WILL SEE THAT MCV MOVE NORTH OF THE AREA...PRETTY MUCH
SHUTTING DOWN SHOWER/THUNDERSTORMS. WILL STILL SEE SOME CHANCES
MAINLY WEST OF THE MISSISSIPPI RIVER THROUGH THE OVERNIGHT HOURS AS
THAT AREA WILL BE ON THE FAR EASTERN PERIPHERY OF MAIN TONGUE OF
MOISTURE TRANSPORT OVER THE PLAINS. EXPECTING STORMS TO REMAIN BELOW
SEVERE LIMITS...BUT WITH THE ATMOSPHERE JUICED...CANNOT RULE OUT
BRIEF HEAVY DOWNPOURS WITH LOCALIZED PONDING OF WATER. LOOK FOR LOWS
IN THE MID 60S TO NEAR 70 DEGREES.
SHOWER/THUNDERSTORM CHANCES WILL BE INCREASING THROUGH THE DAY
SATURDAY AS A VIGOROUS MID-LEVEL TROUGH AND SURFACE COLD FRONT
PUSHES OUT OF THE NORTHERN PLAINS TOWARD THE UPPER MISSISSIPPI
RIVER VALLEY REGION. THIS PUSHES CORRIDOR OF BETTER 925-850MB
MOISTURE TRANSPORT INTO THE AREA. GFS IS THE MOST BULLISH WITH
CAPE...PUSHING 0-3KM MUCAPE TO 3700J/KG BY LATE AFTERNOON ALONG WITH
BULK SHEAR IN THE 15-30KT RANGE. THE NAM AND ECMWF MUCH WEAKER IN
THE CAPE DEPARTMENT WITH VALUES IN THE 1000-200J/KG RANGE. BULK
SHEAR ABOUT THE SAME AS THE GFS. GFS/NAM BUFKIT SOUNDINGS SHOWING A
FAIRLY STOUT CAP CENTERED NEAR 750MB ALONG AND EAST OF THE
MISSISSIPPI RIVER...SO KEPT BETTER CHANCES CONFINED ALONG AND WEST
OF THE RIVER. OTHERWISE...PLAN ON A RATHER MUGGY DAY WITH HIGHS IN
THE LOW TO MID 80S AND DEW POINTS HOVERING AROUND 70S. THIS WILL
PRODUCE HEAT INDICES IN THE MID 80S-90 DEGREES.
.LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY)
ISSUED AT 205 PM CDT FRI JUN 27 2014
SCREAMING MESSAGE THROUGH THIS TIME FRAME WILL BE SEVERE/HEAVY RAIN
POTENTIAL SATURDAY NIGHT AND AGAIN SUNDAY NIGHT INTO MONDAY.
FOR SATURDAY NIGHT...WILL SEE THAT VIGOROUS MID-LEVEL TROUGH
SWINGING THROUGH THE REGION FOR THE LIKELIHOOD OF THUNDERSTORMS.
NAM/GFS/ECMWF 0-3KM MUCAPE NOT OVERLY IMPRESSIVE HOVERING AROUND
1000J/KG RANGE...BUT WITH PRECIPITABLE WATER VALUES IN THE 1.5-2
INCH RANGE AND BULK SHEAR VALUES AROUND 25-30KT...POTENTIAL IS THERE
FOR ORGANIZED LINES OF THUNDERSTORMS WITH HEAVY RAIN AND DAMAGING
WINDS. WILL CONTINUE TO MONITOR THIS CLOSELY.
FOR SUNDAY...MODELS IN GOOD AGREEMENT PUSHING THE MID-LEVEL TROUGH
EAST OF THE REGION BY LATE SUNDAY MORNING...TAKING BULK OF
SHOWERS/THUNDERSTORMS WITH IT. KEPT A SLIGHT CHANCE IN FOR THE
AFTERNOON HOURS...BUT THINKING STRENGTHENING CAP CENTERED NEAR 800MB
MAY INHIBIT CONVECTION ALTOGETHER. OTHERWISE...A VERY WARM AND MUGGY
AIRMASS WILL BE IN PLACE WITH HIGHS IN THE MID/UPPER 80S AND DEW
POINTS IN THE UPPER 60S/LOWER 70S. THIS WILL PUSH HEAT INDICES INTO
THE LOWER/MIDDLE 90S.
SEVERE THREAT OVERSPREAD THE AREA SUNDAY NIGHT AS A COLD FRONT
PUSHES OUT OF THE NORTHERN PLAINS INTO THE REGION. WITH MODEL
CONSENSUS 0-3KM MUCAPE IN THE 1500-4000J/KG RANGE AND BULK SHEAR IN
THE 25-40KT RANGE. EXPECTING THUNDERSTORMS TO FIRE OVER SOUTHWEST MN
INTO EASTERN NE LATE SUNDAY AFTERNOON...THEN MARCH EAST INTO THE
AREA SUNDAY NIGHT AS THE CAP WEAKENS WITH STEEPENING MID-LEVEL LAPSE
RATES. THIS WILL SET US UP FOR THE HIGH-END POTENTIAL OF A DAMAGING
WIND/HIGH RAINFALL PRODUCING LINE OF STORMS. LESSER CONFIDENCE WITH
LARGE HAIL/TORNADO THREAT...BUT WILL CONTINUE TO MONITOR. LIKELIHOOD
OF SHOWERS AND THUNDERSTORMS WILL CONTINUE INTO MONDAY EVENING
MAINLY FOR AREAS SOUTH OF I-90 AS THE COLD FRONT SLIPS SOUTHWARD
ACROSS THE AREA. HEAVY RAINFALL POTENTIAL WILL STILL EXIT AS WELL.
FOR TUESDAY THROUGH FRIDAY...LOOKING AT A BROAD MID-LEVEL CYCLONIC
FLOW SETTING UP OVER THE AREA FOR COOLER TEMPERATURES AND SMALL-END
SHOWER CHANCES.
&&
.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY AFTERNOON)
ISSUED AT 1145 AM CDT FRI JUN 27 2014
TIMING THE PERIODS OF SHRA/TS TODAY THROUGH THE WEEKEND ARE GOING TO
POSE SOME CHALLENGES. JUICY/UNSTABLE AIRMASS WILL ALLOW ANY
BOUNDARY/FORCING MECHANISM TO SPARK PRECIPITATION...AND THE SMALL
FEATURES ARE NOT NECESSARILY CAPTURED WELL BY THE MODELS. EVEN THE
SHORT-TERM/MESO MODELS WILL DISAGREE. ANTICIPATE CAREFUL
INTERROGATION OF SFC DATA/SATELLITE AND RADAR TRENDS WILL LIKELY BE
THE BEST WAY TO NARROW TIMING...ALTHOUGH THIS MIGHT RESULT IN
MINIMAL LEAD TIME. WILL TRY TO NARROW POTENTIAL SHRA/TS PERIODS DOWN
WITH VCTS/VCSH GROUPS IN THE LATER PERIODS...HIGHLIGHTING MORE
LIKELY PERIODS IN THE NEAR TERM. ANTICIPATE IFR CONDITIONS WITH MOST
THUNDERSTORMS.
MEANWHILE...NAM/GFS ADAMANT ABOUT BRINGING IN IFR/MVFR CIGS AND
VSBYS OVERNIGHT...WITH NEAR SFC INVERSION TRAPPING THE LOW LEVEL
MOISTURE. ALL THIS DESPITE RELATIVELY STIFF SFC WINDS NEAR 10 KTS.
WILL CONTINUE THIS TREND...ALTHOUGH CONFIDENCE NOT OVERLY HIGH.
&&
.HYDROLOGY...
ISSUED AT 205 PM CDT FRI JUN 27 2014
THE ATMOSPHERE WILL GROW INCREASINGLY MOIST AND UNSTABLE INTO THE
WEEKEND. THIS WILL LEAD TO BOUTS OF THUNDERSTORMS...CAPABLE OF
PRODUCING VERY HEAVY RAINFALL. THIS MAY PRODUCE SOME LOCALIZED FLASH
FLOODING MAINLY SATURDAY NIGHT AND AGAIN SUNDAY NIGHT INTO MONDAY.
RIVERS ARE ALREADY ELEVATED DUE TO RECENT HEAVY RAIN...WITH
ADDITIONAL RISES LIKELY TO OCCUR. THE MAIN STEM OF THE MISSISSIPPI
WILL REMAIN HIGH THROUGH NEXT WEEK DUE TO RUN OFF UPSTREAM FROM LAST
WEEKS RAINFALL AND WITH ADDITIONAL RAINFALL THROUGH THIS WEEKEND.
WILL CONTINUE TO MONITOR THIS SITUATION CLOSELY. CONFIDENCE IS
INCREASING FOR A FLASH FLOOD WATCH...BUT WILL HOLD OFF FOR NOW PER
COORDINATION WITH SURROUNDING OFFICES.
&&
.ARX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
MN...NONE.
IA...NONE.
&&
SHORT TERM...DAS
LONG TERM...DAS
AVIATION...RIECK
HYDROLOGY...DAS
Hazardous weather outlook, Jun 27, 1:55 PM CST, 1 hour 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
255 PM CDT FRI JUN 27 2014
IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-
032>034-041>044-053>055-061-281100-
MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE-
CLAYTON-WABASHA-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON-
TAYLOR-CLARK-BUFFALO-TREMPEALEAU-JACKSON-LA CROSSE-MONROE-JUNEAU-
ADAMS-VERNON-CRAWFORD-RICHLAND-GRANT-
255 PM CDT FRI JUN 27 2014
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
IOWA...SOUTHEAST MINNESOTA...AND SOUTHWEST INTO CENTRAL
WISCONSIN.
.DAY ONE...TONIGHT
ISOLATED THUNDERSTORMS...MAINLY THIS EVENING. THE STRONGER STORMS
WILL PRODUCE HEAVY DOWNPOURS AND WIND GUSTS TO 30 MPH. LOCALIZED
FLOODING IS POSSIBLE.
FLOOD WARNINGS CONTINUE ON PORTIONS OF THE MISSISSIPPI RIVER.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
ROUNDS OF THUNDERSTORMS WILL OCCUR THIS WEEKEND...INTO MONDAY.
SOME OF THE STORMS WILL BE STRONG TO POSSIBLY SEVERE SATURDAY AND
SUNDAY NIGHTS. THE MAIN SEVERE WEATHER THREATS ARE FLASH FLOODING...
DAMAGING WINDS AND LARGE HAIL. THERE IS A CHANCE FOR ISOLATED
TORNADOES SUNDAY NIGHT.
FLOOD WARNINGS WILL CONTINUE ON PORTIONS OF THE MISSISSIPPI
RIVER.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED THIS WEEKEND. RAINFALL REPORTS
ARE APPRECIATED.
.EMERGENCY MANAGEMENT COORDINATION...
NO WEBINAR IS SCHEDULED.
RIECK
In the hours before
Special weather statement, Jun 27, 2:12 PM CST, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
312 PM CDT FRI JUN 27 2014
IAZ030-272115-
CLAYTON-
312 PM CDT FRI JUN 27 2014
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN CLAYTON
COUNTY...
AT 310 PM CDT...A LINE OF STRONG THUNDERSTORMS EXTENDING FROM LAMONT
TO MASONVILLE TO WALKER...WAS MOVING NORTHEAST AT 35 MPH.
WIND GUSTS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THESE STORMS AS
THEY PASS.
THESE STORMS WILL BE NEAR...
STRAWBERRY POINT AROUND 325 PM CDT.
EDGEWOOD AROUND 340 PM CDT.
GARNAVILLO AROUND 405 PM CDT.
GUTTENBERG AROUND 410 PM CDT.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE FAIRVIEW...JOY
SPRINGS COUNTY PARK...LITTLEPORT AND OSTERDOCK.
BRIEF HEAVY RAINFALL AS WELL AS DANGEROUS LIGHTNING MAY ALSO
ACCOMPANY THE STORMS AS THEY MOVE THROUGH. SEEK SHELTER WHEN STORMS
APPROACH.
LAT...LON 4272 9160 4296 9115 4291 9115 4288 9110
4283 9110 4283 9108 4274 9106 4269 9097
4264 9100 4265 9161
TIME...MOT...LOC 2010Z 241DEG 27KT 4262 9167 4250 9160 4227 9178
MWSpecial weather statement, Jun 27, 2:47 PM CST, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
347 PM CDT FRI JUN 27 2014
WIZ061-272200-
GRANT-
347 PM CDT FRI JUN 27 2014
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT GRANT COUNTY...
AT 346 PM CDT...A LINE OF STRONG THUNDERSTORMS EXTENDING FROM NEAR
ELKADER TO COLESBURG TO MANCHESTER...WAS MOVING NORTHEAST AT 40 MPH.
WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THESE STORMS.
THESE STORMS WILL BE NEAR...
BLOOMINGTON AROUND 425 PM CDT.
CASSVILLE AROUND 430 PM CDT.
FENNIMORE AROUND 445 PM CDT.
BOSCOBEL AROUND 455 PM CDT.
LANCASTER AND MUSCODA AROUND 500 PM CDT.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE RED OAK RIDGE...
BAGLEY...BLUE RIVER AND BURTON.
BRIEF HEAVY RAINFALL AS WELL AS DANGEROUS LIGHTNING MAY ALSO
ACCOMPANY THE STORMS AS THEY MOVE THROUGH. SEEK SHELTER WHEN STORMS
APPROACH.
LAT...LON 4268 9094 4274 9105 4283 9108 4283 9110
4288 9110 4291 9115 4297 9115 4301 9101
4306 9093 4308 9085 4312 9074 4315 9072
4321 9058 4320 9043 4273 9043 4264 9072
TIME...MOT...LOC 2046Z 228DEG 33KT 4281 9139 4270 9129 4247 9147
MWSpecial weather statement, Jun 27, 3:26 PM CST, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
426 PM CDT FRI JUN 27 2014
WIZ017-029-272200-
CLARK-TAYLOR-
426 PM CDT FRI JUN 27 2014
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN CLARK AND
TAYLOR COUNTIES...
AT 424 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM 13 MILES NORTHWEST OF THORP TO NEAR NEILLSVILLE...AND
MOVING NORTH AT 30 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THESE STORMS. THESE
WINDS COULD KNOCK DOWN TREE BRANCHES. IN ADDITION...FREQUENT CLOUD
TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LOCATIONS THAT WILL BE IMPACTED INCLUDE...
MEDFORD...ABBOTSFORD...COLBY...THORP...LOYAL...GREENWOOD...OWEN...
RIB LAKE...DORCHESTER...CHELSEA...WESTBORO...JUMP RIVER...LYNN...
LONGWOOD...RESEBURG...STETSONVILLE...GOODRICH...WITHEE...GILMAN AND
GRANTON.
SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4531 9004 4513 9004 4512 9019 4503 9020
4503 9032 4445 9032 4493 9092 4538 9092
4538 9014
TIME...MOT...LOC 2124Z 190DEG 28KT 4508 9101 4455 9033
AJSpecial weather statement, Jun 27, 3:28 PM CST, 13 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE LA CROSSE WI
428 PM CDT FRI JUN 27 2014
WIZ017-029-272200-
CLARK-TAYLOR-
428 PM CDT FRI JUN 27 2014
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN CLARK AND
TAYLOR COUNTIES...
AT 424 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM 13 MILES NORTHWEST OF THORP TO NEAR NEILLSVILLE...AND
MOVING NORTH AT 30 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THESE STORMS. THESE
WINDS COULD KNOCK DOWN TREE BRANCHES. IN ADDITION...FREQUENT CLOUD
TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. LASTLY...THE
STORMS COULD PRODUCE FUNNEL CLOUDS. SEEK A SAFE SHELTER INSIDE A
BUILDING.
LOCATIONS THAT WILL BE IMPACTED INCLUDE...
MEDFORD...ABBOTSFORD...COLBY...THORP...LOYAL...GREENWOOD...OWEN...
RIB LAKE...DORCHESTER...CHELSEA...WESTBORO...JUMP RIVER...LYNN...
LONGWOOD...RESEBURG...STETSONVILLE...GOODRICH...WITHEE...GILMAN AND
GRANTON.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4531 9004 4513 9004 4512 9019 4503 9020
4503 9032 4445 9032 4493 9092 4538 9092
4538 9014
TIME...MOT...LOC 2124Z 190DEG 28KT 4508 9101 4455 9033
AJThunderstorm Wind, Clark
- When
- June 27, 3:41 PM CST
- Where
- Clark County, Owen
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $500
- Reported by
- Public
- Coordinates
- 44.950, -90.570
A few trees and large branches were blown down in Owen that required a fire truck to be used to clear roadways.
Thunderstorm Wind, Taylor
- When
- June 27, 3:41 PM CST
- Where
- Taylor County, 0.85 mi SW of Polley
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Law Enforcement
- Coordinates
- 45.120, -90.810
Power lines were blown down south of Gilman.
Thunderstorm Wind, Taylor
- When
- June 27, 3:44 PM CST
- Where
- Taylor County, 0.49 mi W of Gilman
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $500
- Reported by
- Trained Spotter
- Coordinates
- 45.170, -90.810
Wind gusts up to 60 mph were estimated to occur in Gilman. In addition, a 6 inch diameter tree was blown down onto a power line on County Road X.
Thunderstorm Wind, Taylor
- When
- June 27, 3:58 PM CST
- Where
- Taylor County, 6.86 mi W of Medford
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Law Enforcement
- Coordinates
- 45.140, -90.490
Power lines were blown west of Medford.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornado and Lightning Strike in Wisconsin, June 27, 20142 injured · $1.2 million · EF1 · 2 events
- Flash Flooding and Hail in Nebraska, June 27, 2014$105,000 · 1.5 in hail · 35 events
- Hail in Texas, June 27, 2014$250,000 · 1.75 in hail · 3 events
- Damaging Winds in Iowa, June 27, 2014$202,000 · 65 kt wind · 2 events
- Hail and Damaging Winds in Florida, June 27, 2014$36,000 · 1 in hail · 6 events
- Flash Flooding and Hail in Kansas, June 27 to 28, 20141.5 in hail · 17 events
- Tornadoes and Hail in Kansas, June 27, 2014EF0 · 13 events
- Tornadoes in Texas, June 27, 2014$15,000 · EF0 · 2 events
- Hail and Damaging Winds in Colorado, June 27, 20141 in hail · 6 events
- Marine Thunderstorm Winds in Gulf of Mexico, June 27, 20145 events
- Hail in Texas, June 27, 20141.75 in hail · 5 events
- Flash Flood and Flood in Minnesota, June 27, 2014$1,000 · 4 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 525798, 525799, 525801, 525800.